More skin issues after Rituxan
Something happened after my Rituxan infusion and whatever it is, it is still happening. https://multipleexperiences.org/2019/09/18/allergic-reaction-to-rituxan/. I’ve continued to get these blisters under my breast since my infusion. https://multipleexperiences.org/2019/09/17/blisters-on-breast/ Each one has left a scar so you can count how many there have been on each side. I’ve changed my bras, changed laundry detergent, even try to go bra less white home￼, they still come. The good news is I am seeing a dermatologist on Thursday as well as my MS specialist in NYC on Tuesday.
Then on Sunday this appeared below my belly button.
I haven’t had feeling in my stomach area since the beginning of my MS diagnosis in 1998. I gave all my Betaseron shots there. This I feel, so this must be super painful. By Tuesday it looked like this
Painful and hard. I knew it was infected. I went to my regular doctor who has been on my blister journey with me from the start. This is NOT a blister, it is an abscess. A normal skin condition when an infection gathers under the skin surface. This will have to be lanced to get the infection beneath the skin out. She gave me another antibiotic because it is still an infection and the last thing we want is for this to spread. Thankfully I’ll be at the dermatologist tomorrow who will take over this issue. Today the abscess looks even worse and it hurts like anything. I’ll spare you the last picture. The pictures were to track if the antibiotics are helping or not. The first picture was me showing my mom my new skin issues.
All this started happening the night after the rituxan infusion. I just can’t look past the coincidences. That and it is on Rituxan website about blisters. My specialist said no even when I sent her the information but when she sees all my scarring on Tuesday maybe she’ll understand. I just don’t think this was a coincidence. Whatever is happening, it is obviously still happening. I may not know for sure until March when the next infusion is scheduled but the question is do I change back to Ocrevus again.
6 thoughts on “More skin issues after Rituxan”
I had also a rash in the neck area after Ocrevus and I was diagnosed with Herpes Simplex. It was due inmmunosupresion. Can be an option
It certainly could be. I’ve been on both for over 3 years
If they don’t cause blisters, absolutely. I’ve been on it for two years now and have had no side effects whatsoever
Right from the rituxan website: Severe Skin and Mouth Reactions: Tell your healthcare provider or get medical help right away if you get any of these symptoms at any time during your treatment with Rituxan: painful sores or ulcers on your skin, lips, or in your mouth; blisters; peeling skin; rash; or pustules.
I’ve been on both Ocrevus and Rituxan for over 3 years so I don’t know what to say.
Scroll down to the list of “Less common side-effects” on the Mayo Clinic’s Rituxan page. https://www.mayoclinic.org/drugs-supplements/rituximab-intravenous-route/side-effects/drg-20068057
Your blisters are listed.
I know it is even on the rituxan site. I sent that too my doctor. She said it wasn’t. Very frustrating